MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5156
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for generator explant procedure.During the procedure, it was noted that the set screw of the pacemaker was stripped which resulted in the right ventricular lead failed to be removed from the pacemaker header.It was also noted that the set screw and the lead were damaged.The pacemaker was explanted and the lead was capped on (b)(6) 2025.The patient was recovering and stable post procedure.
 
Additional Manufacturer Narrative
The reported event of could not remove the lead from the header was confirmed.Analysis revealed there was blood accumulation in the connector port zones.The blood in these areas had a bonding effect between the inside areas of the connector port and the surfaces of the lead body.This prevented removal of the lead.Blood was most likely not cleaned from the proximal end of the lead before insertion into the connector by the physician at time of implant.

Brand Name
VERITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22050274
Report Number2017865-2025-64108
Device Sequence Number9280267
Product Code DXY
UDI-Device Identifier05414734006767
UDI-Public(01)05414734006767(10)2124588(17)090531
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2009
Device Model Number5156
Device Lot Number0002124588
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer05/23/2025
08/16/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date05/23/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale